A male asked:
Disclaimer

i take adderall (dextroamphetamine and racemic amphetamine). i also workout. i started some supplements. are there any interactions, please be specific. supplements are creatine monohydrate, l-arginine, and whey protein with glutamine.

2 doctor answers
Dr. Steven Seres
20 years experience Internal Medicine
From : From the perspective of western medicine, there's likely nothing bad about these things in combination. If you've taken the add med for some time, you already know how it affects you and i wouldn't expect you to feel any differently when using the supplements. Certainly discuss any sudden changes with your doctor if suddenly your add becomes less well controlled. My guess is that exercising is something that helps keep your add at bay, and if the supplements are helping with that, it's an ok thing to do. Now, if you want to get a more specific answer about how these supplements are supposed to work, or how they work in concert with each other, i suggest you consult a certified nutritionist or natropathic practitioner.
Answered on Oct 3, 2016
1
1 thank
Dr. Ricardo Fontillas
36 years experience Child Psychiatry
Generally none: Supplements with Adderall (dextroamphetamine and racemic amphetamine) should have no problem but some people have problems with supplements. Start with one supplement at a time give it at least one month then add another if no problems with your body. Looks like your trying to build muscle mass. Good luck.
Answered on Nov 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old male asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Yes: Be sure you use creatine in small amounts and only when you exercise. Otherwise it has no value.
1
1 thank
A 16-year-old male asked:
Dr. Melissa Gowans
20 years experience Pediatrics
Not Recommended: As a pediatrician I need to caution you about the use of creatine - we still don't know what the potential long-term effects are. It is really discour ... Read More
A 16-year-old male asked:
Dr. Jonathan Megerian
27 years experience Pediatric Neurology
Not advisable: While there are no contraindications to these drugs combined, it is not a great idea to stress your kidneys so much. Accutane can cause kidney problem ... Read More
1
1 thank
A 18-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Yes: No contraindications.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month